# SDR MWEA981215

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug MD-88
- Aircraft serial: 48072
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 9918401
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STA XE 155 HAS A BLEND OUT BEYOND SRM LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLERS.
